MathSciNet Relay Station
MathSciNet bibliographic data
MR1506532 Contributed Item
Jackson, Dunham A General Class of Problems in Approximation. Amer. J. Math. 46 (1924), no. 4, 215–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement